6/13(二)How will you measure your life?(JASON)

6/13(二)How will you measure your life?(JASON)

文章JASON123 » 週三 6月 07, 2017 7:06 am

Session 1. How will you measure your life?

https://www.youtube.com/watch?v=tvos4nORf_Y

Q1. How will you measure your family life & interpersonal relationship & love life & career & hobbies? What will be your KPIs for each of above 5 items.(KPI=Key Performance Indicators )
Q2. What is the percentage for each of above 5 items(maybe more) in your whole happiness ? What is the percentage for each of above items in your whole time and energy?

Session 2.Nation of Giant Infants

http://www.globaltimes.cn/content/1019522.shtml
https://www.youtube.com/watch?v=6TrdygtFdSk

Dear friends, I believe all of yoyos are kind and mature and no giant infant. Please don't take it as a political or personal issue. I just interested about this topic.
Q1. For you, what is main reason causing giant infant phenomenon?
Q2. If it is necessary, how do you get along with giant infant people? What is the treatment for giant infant?
Q3. Why conservative people are more tending to reject and hate different opinion people, but liberal people are more open-minded to other opinion people?


********************************************************************************************************************************************
Agenda:
6:45 ~ 7:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
7:00 ~ 7:10pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
7:10 ~ 7:55pm Discussion Session (45 mins)
7:55 ~ 8:10pm Summarization (15 mins)
8:10 ~ 8:20pm Regrouping / Instruction Giving / Taking a 10 Minutes Break (Intermission)
(Session II)
8:20 ~ 9:05pm Discussion Session (45 mins)
9:05 ~ 9:20pm Summarization (15 mins)
9:20 ~ 9:30pm Concluding Remarks / Announcements ********************************************************************************************************************************************
聚會日期:列於該貼文主題內
聚會時間:當天請準時於 6:45 pm 到達 ~ 約 9:30 pm 左右結束
星期二聚會地點:丹堤濟南店
地址、電話:台北市濟南路三段25號 (02) 2740-2350
捷運站:板南線 忠孝新生站 3 號出口
走法:出忠孝新生站 3 號出口後,沿著巷子(忠孝東路三段10巷)走約 2 分鐘,到了濟南路口,左轉走約 2 分鐘即可看到。
最低消費: 80 元
注意事項:
1. 文章是否需要列印請自行斟酌,但與會者請務必自行列印 Questions for discussion。
2. 與會者請先閱讀過文章,並仔細想過所有的問題,謝謝合作!

給新朋友的話:
1. 請事先準備 2~3 分鐘的英語自我介紹;會議結束前可能會請你發表 1~2 分鐘的感想。
2. 請事先閱讀文章以及主持人所提的討論問題,並事先寫下自己所欲發表意見的英文。
3. 全程以英語進行,參加者應具備中等英語會話能力,對任一討論問題,能夠以 5 到 10 句英文表達個人見解。
4. 在正式加入之前,可以先來觀摩三次,觀摩者亦須參與討論。
5. 正式會員資格取得:Yoyo行政團隊視情況發送正式會員邀請函。獲邀加入者,可於繳交終生會費 NT$1,000後成為Yoyo正式會員。
JASON123
Member
 
文章: 28
註冊時間: 週日 2月 05, 2012 9:50 am

Re: 6/13(二)How will you measure your life?(JASON)

文章Rock » 週三 6月 07, 2017 6:38 pm

But it's so cute.
In matters of style, swim with the current; in matters of principle, stand like a rock.
頭像
Rock
President
 
文章: 1704
註冊時間: 週三 10月 31, 2007 9:03 am

Re: 6/13(二)How will you measure your life?(JASON)

文章Rock » 週二 6月 13, 2017 5:21 pm

Just finished the TED talk. One of the talks that moved me again. How do I know if my life is worth living? Well, the talker's idea is quite persuasive, but also quite discussable, too.
In matters of style, swim with the current; in matters of principle, stand like a rock.
頭像
Rock
President
 
文章: 1704
註冊時間: 週三 10月 31, 2007 9:03 am

Re: 6/13(二)How will you measure your life?(JASON)

文章Rock » 週三 6月 14, 2017 9:21 am

Shoot, I'm really aging. Where is the attendee sheet? How many names can I recall? Jason (host), Jason Jr., Jessica, Amy, Yvonne, Shirley, Steve, Eileen, Joseph, Ryan, Julian, Ken, Rock, Light, Wen-han, .... Who do I miss? :shock:
In matters of style, swim with the current; in matters of principle, stand like a rock.
頭像
Rock
President
 
文章: 1704
註冊時間: 週三 10月 31, 2007 9:03 am


回到 每週討論主題 Meeting Topics

誰在線上

正在瀏覽這個版面的使用者:沒有註冊會員 和 2 位訪客